# SDR ASTAR200700015

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46125
- Aircraft time: 83,465 hours, 30,670 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Damaged
- Location: Nr 1 Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO IAH, NR 1 "GEN UNPARALLELED" LIGHT ILLUMINATED 20-30 SECONDS LATER THERE WAS A BURNING ODOR , THEN CLEARED.  TRANSFERRED TO DMI LOG ITEM NR 28522 IAW DC8 MEL 24-1 CAT "C" SP PROC.  C/W; NR 1 GEN DISCONNECTED.  PLACARDS INSTALLED, SOURCE OF ODOR IDENTIFIED, NR 1 GENERATOR LEAD.
